Translator Disclaimer
December, 1976 The Foundations of Stochastic Geometry
B. D. Ripley
Ann. Probab. 4(6): 995-998 (December, 1976). DOI: 10.1214/aop/1176995942

Abstract

We show how to build models of random collections of geometrical objects: lines, circles, line segments, etc. This basic problem in stochastic geometry is solved using the theory of point processes on abstract spaces.

Citation

Download Citation

B. D. Ripley. "The Foundations of Stochastic Geometry." Ann. Probab. 4 (6) 995 - 998, December, 1976. https://doi.org/10.1214/aop/1176995942

Information

Published: December, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0358.60017
MathSciNet: MR474454
Digital Object Identifier: 10.1214/aop/1176995942

Subjects:
Primary: 60D05
Secondary: 60B99

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.4 • No. 6 • December, 1976
Back to Top